# SDR VNAA2010110200003

- Difficulty date: November 2, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 16,083 hours, 16,590 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A RED DUCT WARNING.  AIRCRAFT DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM USING THE AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
